Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

April 30, 2016Henry County, Rockdale County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 30, 2016, 8:28 PM EDT for Henry County, Rockdale County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2016, 8:28 PM EDT (00:28 UTC)
Expired
Apr 30, 2016, 9:00 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

Counties Henry County, GA, Rockdale County, GA

The radar

The Atlanta radar (KFFC), 58 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.5 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 720 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
720 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

919 
WWUS82 KFFC 010028
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
828 PM EDT SAT APR 30 2016
 
GAZ034-045>048-057-010100-
DEKALB GA-HENRY GA-NEWTON GA-GWINNETT GA-ROCKDALE GA-WALTON GA-
828 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEKALB...HENRY...
NORTHWESTERN NEWTON...SOUTHEASTERN GWINNETT...ROCKDALE AND
NORTHWESTERN WALTON COUNTIES UNTIL 900 PM EDT...

AT 828 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM STONE MOUNTAIN TO CONYERS TO NEAR SUNNY SIDE...AND
MOVING EAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MCDONOUGH...CONYERS...COVINGTON...STOCKBRIDGE...SNELLVILLE...LOGANVILLE...
STONE MOUNTAIN...GRAYSON...OXFORD...LITHONIA...PORTERDALE...WALNUT GROVE...
PINE LAKE...GEORGIA INTERNATIONAL HORSE PARK...LAKEVIEW ESTATES...
MOUNTAIN PARK...GUM CREEK...OAK HILL...ARABIA MOUNTAIN AND BELMONT.

LAT...LON 3376 8379 3344 8394 3340 8398 3339 8397
      3339 8398 3335 8426 3364 8413 3382 8422
      3394 8392
TIME...MOT...LOC 0028Z 250DEG 24KT 3382 8415 3367 8404 3335 8421 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 30, 8:19 PM EDT, 9 minutes earlier.

Area forecast discussion, Apr 30, 8:19 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EDT SAT APR 30 2016

.PREV DISCUSSION... /ISSUED /

SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
HI-RES MODELS APPEAR TO BE HANDLING TODAYS CONVECTION VERY WELL WITH
LOCATION AND AREA. MODELS ALL BRING A SHORT WAVE ACROSS THE CWA THIS
EVENING WHICH WILL INCREASE COVERAGE OF SHOWERS AND THUNDERSTORMS
THIS EVENING...MAINLY ACROSS NORTH GA. THERE SHOULD BE A LULL AFTER
MIDNIGHT AS THIS WAVE PULLS INTO THE CAROLINAS. THE NEXT WAVE AND
ASSOCIATED DEEP MOISTURE WILL MOVE INTO THE CWA SUNDAY AFTERNOON AND
AGAIN WILL INCREASE POPS ACROSS MAINLY NORTH GA. AS THE COLD FRONT
MOVES INTO THE TENNESSEE VALLEY SUNDAY NIGHT...INSTABILITY WILL
INCREASE AND SHOULD BE ENOUGH TO KEEP PRECIP GOING THROUGH SUNDAY
NIGHT.

17

LONG TERM /MONDAY THROUGH SATURDAY/...
NO CHANGES MADE TO THE EXTENDED FORECAST. PERSISTENT ACTIVE
PATTERN AND MOISTURE ADVECTION WILL REMAIN OVER THE STATE INTO THE
EXTENDED PERIOD. EXPECT CHANCE TO GOOD CHANCE POPS THROUGH MID TO
LATE WEEK AS A SERIES OF DISTURBANCES IMPACT THE REGION. INITIALLY
LOW PRESSURE OVER THE OHIO VALLEY WILL LIFT TO THE NE...LEAVING A
BOUNDARY DRAPED ACROSS THE STATE. MONDAY AND TUESDAY SHOWERS AND
THUNDERSTORMS WILL BE FOCUSED ACROSS PORTIONS OF THE STATE AS WEAK
UPPER LEVEL ENERGY PULSES INTERACT WITH THE BOUNDARY. BY MID
WEEK...A DEEPENING CLOSED LOW WILL DROP INTO THE ARKLATEX AREA
EARLY WEDNESDAY AND SWEEP THROUGH THE REGION WEDNESDAY INTO
THURSDAY...WITH THE SURFACE FEATURE STRENGTHENING OVER SOUTHERN
GEORGIA AND THE CAROLINAS. FOR NOW...POPS TAPER OFF QUICKLY INTO
WEDNESDAY AFTERNOON AND EVENING...AND THIS MAY BE A LITTLE
OPTIMISTIC. UNCERTAINTY WITH THE POSITION OF BEST POPS AND THE
OVERALL ENVIRONMENTAL STABILITY STILL EXIST...AND THE POTENTIAL
FOR STRONG STORMS CANNOT BE RULED OUT. UPSTREAM CONVECTION
DEVELOPING ALONG THE NORTHERN GULF COAST WILL STILL BE A BIG
PLAYER IN HOW MUCH PRECIP IS RECEIVED ACROSS THE AREA.

BEHIND THIS SYSTEM...HIGH PRESSURE MOVES INTO THE STATE...KEEPING
DRY AND COOLER CONDITIONS ACROSS THE AREA INTO MOTHERS DAY
WEEKEND.

31/01

&&

.AVIATION...
00Z UPDATE...

ROUNDS 2 AND 3 OF TSRA ACTIVITY CONTINUE TO MOVE THROUGH THE ATL
TERMINALS AT THIS HOUR AND WILL NEED A SHORT 2 HOUR TEMPO THROUGH
02Z TO COVER. SHOULD SEE SOME RELIEF TONIGHT INTO THE OVERNIGHT
HOURS BUT ABUNDANT RAINFALL COULD ALSO LEAD TO SOME REDUCED VSBY
THAT THE MODELS ARE NOT PICKING UP ON. OTHERWISE...SW WINDS SHOULD
BRIEFLY GO BACK TO SSE BEFORE GOING PERMANENTLY SE SUN MORNING.
LINE OF TSRA SHOULD MOVE THROUGH THE ATL TERMINALS AROUND 18Z AND
ELSEWHERE AFTER 20Z ON SUNDAY.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON MVFR POTENTIAL AND TSRA TIMING SUNDAY.
HIGH ON REMAINING ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  81  63  84 /  50  60  60  40
ATLANTA         66  81  65  81 /  50  60  60  40
BLAIRSVILLE     62  76  58  79 /  80  70  60  40
CARTERSVILLE    66  80  63  79 /  70  70  60  40
COLUMBUS        68  83  66  86 /  30  40  50  40
GAINESVILLE     65  78  63  80 /  70  70  60  40
MACON           66  84  65  86 /  30  40  40  40
ROME            64  80  63  79 /  70  70  60  40
PEACHTREE CITY  66  81  63  82 /  40  60  60  40
VIDALIA         68  86  69  86 /  30  20  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DEESE
LONG TERM....BDL
AVIATION...DEESE
Hazardous weather outlook, Apr 30, 5:11 AM EDT, 15 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 AM EDT SAT APR 30 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
511 AM EDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF NORTH
GEORGIA TODAY AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE CHANCE OF THUNDERSTORMS CONTINUES SUNDAY INTO NEXT WEEK WITH
SEVERAL DISTURBANCES IMPACTING THE AREA. THE GREATEST CHANCES FOR
WIDESPREAD THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY AND LATE
TUESDAY THROUGH WEDNESDAY. A FEW STRONG TO SEVERE THUNDERSTORMS
ARE POSSIBLE...HOWEVER THERE REMAINS UNCERTAINTY CONCERNING THE
STRENGTH AND TIMING OF THESE SYSTEMS. PLEASE MONITOR UPDATES AS
CHANGES ARE LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Apr 30, 7:37 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT SAT APR 30 2016

GAZ034-035-047-010015-
GWINNETT GA-BARROW GA-WALTON GA-
737 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GWINNETT...SOUTHWESTERN
BARROW AND NORTHERN WALTON COUNTIES UNTIL 815 PM EDT...

AT 737 PM EDT...A STRONG THUNDERSTORM WAS OVER MONROE...MOVING NORTH
AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WINDER...MONROE...BETHLEHEM...BETWEEN...NICHOLASVILLE...GRATIS...BOLD
SPRINGS...HARBIN...CAMPTON...WINDSOR AND FORT YARGO STATE PARK.

LAT...LON 3378 8370 3377 8380 3396 8392 3397 8362
TIME...MOT...LOC 2337Z 177DEG 21KT 3380 8376
Special weather statement, Apr 30, 7:46 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
746 PM EDT SAT APR 30 2016

GAZ106-108-010015-
CRISP GA-WILCOX GA-
746 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CRISP AND SOUTHWESTERN
WILCOX COUNTIES UNTIL 815 PM EDT...

AT 746 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PITTS TO 11 MILES NORTHEAST OF ASHBURN...AND
MOVING NORTHEAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ROCHELLE...PITTS...ANTIOCH CHURCH...DOUBLE RUN...HATLEY...OWENSBORO AND
SEVILLE.

LAT...LON 3187 8365 3210 8357 3186 8325 3185 8327
      3185 8361 3184 8361
TIME...MOT...LOC 2346Z 214DEG 17KT 3189 8360 3178 8348
Special weather statement, Apr 30, 7:48 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
748 PM EDT SAT APR 30 2016

GAZ034-045-046-048-055-057-010030-
DEKALB GA-HENRY GA-NEWTON GA-CLAYTON GA-GWINNETT GA-ROCKDALE GA-
748 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...HENRY...NORTHWESTERN
NEWTON...CLAYTON...SOUTHWESTERN GWINNETT AND ROCKDALE COUNTIES UNTIL
830 PM EDT...

AT 748 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HARTSFIELD-JACKSON AIRPORT TO LOVEJOY...AND
MOVING NORTHEAST AT 35 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MCDONOUGH...CONYERS...COVINGTON...JONESBORO...STOCKBRIDGE...FOREST PARK...
RIVERDALE...LILBURN...MORROW...LOVEJOY...STONE MOUNTAIN...AVONDALE
ESTATES...LAKE CITY...OXFORD...LITHONIA...PORTERDALE...PINE LAKE...
CANDLER-MCAFEE...BELVEDERE PARK AND GEORGIA INTERNATIONAL HORSE PARK.

LAT...LON 3365 8440 3365 8435 3369 8435 3390 8413
      3355 8381 3341 8429 3359 8446
TIME...MOT...LOC 2348Z 239DEG 30KT 3361 8443 3344 8428
Special weather statement, Apr 30, 7:53 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 PM EDT SAT APR 30 2016

GAZ006-007-013>015-021-010030-
GILMER GA-DAWSON GA-LUMPKIN GA-PICKENS GA-FANNIN GA-CHEROKEE GA-
753 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...WESTERN
DAWSON...SOUTHWESTERN LUMPKIN...EASTERN PICKENS...SOUTHEASTERN FANNIN
AND NORTHEASTERN CHEROKEE COUNTIES UNTIL 830 PM EDT...

AT 753 PM EDT...A STRONG THUNDERSTORM WAS OVER NELSON...OR NEAR
JASPER...MOVING NORTHEAST AT 40 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DAHLONEGA...JASPER...DAWSONVILLE...BALL GROUND...NELSON...AMICALOLA FALLS
STATE PARK...LAKE TAMARACK...JUNO...NIMBLEWILL...TATE...STOVER CREEK
SHELTER...MARBLEHILL...CAMP MERRILL...MCKEE...BLACK GAP SHELTER...LEN
FOOTE HIKE INN...SEQUOYAH LAKE...FAUSETT LAKE...HOLLIS LATHEM RESERVOIR
AND SPRINGER MOUNTAIN SHELTER.

LAT...LON 3469 8413 3466 8415 3465 8415 3466 8413
      3465 8410 3465 8408 3456 8393 3426 8439
      3439 8454 3473 8420
TIME...MOT...LOC 2353Z 226DEG 35KT 3438 8441
Special weather statement, Apr 30, 8:00 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT SAT APR 30 2016

GAZ005-007-012-013-020-010045-
GILMER GA-MURRAY GA-GORDON GA-PICKENS GA-BARTOW GA-
800 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER...MURRAY...
EASTERN GORDON...NORTHWESTERN PICKENS AND NORTHEASTERN BARTOW
COUNTIES UNTIL 845 PM EDT...

AT 800 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR RESACA TO 10 MILES NORTH OF WHITE...AND MOVING
NORTHEAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CALHOUN...CHATSWORTH...ELLIJAY...ETON...EAST ELLIJAY...RESACA...FAIRMOUNT...
RANGER...FUNKHOUSER...MOUNTAINTOWN...NORTH GEORGIA SPEEDWAY...SUMAC...
NICKELSVILLE...RAMHURST...HINTON...TALONA...BLAINE...SONORAVILLE...AUDUBON
AND REDBUD.

LAT...LON 3466 8434 3441 8463 3441 8465 3439 8465
      3436 8469 3452 8496 3467 8489 3471 8488
      3471 8487 3472 8486 3473 8487 3474 8485
      3475 8486 3491 8479
TIME...MOT...LOC 0000Z 209DEG 28KT 3454 8490 3442 8470
Special weather statement, Apr 30, 8:28 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
828 PM EDT SAT APR 30 2016

GAZ034-045>048-057-010100-
DEKALB GA-HENRY GA-NEWTON GA-GWINNETT GA-ROCKDALE GA-WALTON GA-
828 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEKALB...HENRY...
NORTHWESTERN NEWTON...SOUTHEASTERN GWINNETT...ROCKDALE AND
NORTHWESTERN WALTON COUNTIES UNTIL 900 PM EDT...

AT 828 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM STONE MOUNTAIN TO CONYERS TO NEAR SUNNY SIDE...AND
MOVING EAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MCDONOUGH...CONYERS...COVINGTON...STOCKBRIDGE...SNELLVILLE...LOGANVILLE...
STONE MOUNTAIN...GRAYSON...OXFORD...LITHONIA...PORTERDALE...WALNUT GROVE...
PINE LAKE...GEORGIA INTERNATIONAL HORSE PARK...LAKEVIEW ESTATES...
MOUNTAIN PARK...GUM CREEK...OAK HILL...ARABIA MOUNTAIN AND BELMONT.

LAT...LON 3376 8379 3344 8394 3340 8398 3339 8397
      3339 8398 3335 8426 3364 8413 3382 8422
      3394 8392
TIME...MOT...LOC 0028Z 250DEG 24KT 3382 8415 3367 8404 3335 8421

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 8:00 PM EDTSpecial Weather StatementFFCGilmer, Gordon, Murray45 min
Apr 30, 8:57 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Morgan, Newton, Oconee and 1 more48 min
May 1, 1:50 AM EDTSpecial Weather StatementFFCCoweta, Fayette25 min
May 1, 1:55 AM EDTSpecial Weather StatementFFCFulton35 min
May 1, 2:31 AM EDTSpecial Weather StatementFFCCherokee, Forsyth29 min
May 1, 2:47 AM EDTSpecial Weather StatementFFCHenry28 min
May 1, 3:10 AM EDTSpecial Weather StatementFFCGwinnett, Rockdale35 min
May 1, 3:12 AM EDTSpecial Weather StatementFFCHall33 min
May 1, 2:51 PM EDTSpecial Weather StatementFFCCobb, Paulding24 min
May 1, 3:12 PM EDTSpecial Weather StatementFFCCobb48 min
May 1, 3:29 PM EDTSpecial Weather StatementFFCDawson31 min
May 1, 3:47 PM EDTSpecial Weather StatementFFCDeKalb28 min
May 1, 3:59 PM EDTSpecial Weather StatementFFCCobb31 min
May 1, 4:30 PM EDTSpecial Weather StatementFFCFulton45 min
May 1, 5:09 PM EDTSpecial Weather StatementFFCDeKalb36 min
May 1, 5:24 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Newton, Rockdale, Walton36 min
May 1, 5:51 PM EDTSpecial Weather StatementFFCPulaski24 min
May 1, 6:09 PM EDTSpecial Weather StatementFFCFannin36 min
May 1, 6:35 PM EDTSpecial Weather StatementFFCMorgan25 min
May 1, 6:53 PM EDTSpecial Weather StatementFFCChattooga37 min
May 1, 7:11 PM EDTSpecial Weather StatementFFCCoweta34 min
May 1, 7:28 PM EDTSpecial Weather StatementFFCBartow32 min
May 1, 7:55 PM EDTSpecial Weather StatementFFCCherokee35 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.